Wroński's factorization of polynomials
Banach Center Publications, Tome 26 (1990) no. 2, pp. 379-386
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_379_386,
author = {Alain Lascoux},
title = {Wro\'nski's factorization of polynomials},
journal = {Banach Center Publications},
pages = {379--386},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-379-386},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-379-386/}
}
Alain Lascoux. Wroński's factorization of polynomials. Banach Center Publications, Tome 26 (1990) no. 2, pp. 379-386. doi: 10.4064/-26-2-379-386
Cité par Sources :